# SDR RYNA2013012100001

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 67,407 hours, 14,298 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 5008437
- Part serial: 0551
- Condition: Leaking
- Location: Lt Engine
- Part time: 58,304 hours, 12,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL SCAVENGE PUMP LEAKING.  REPLACED OIL SCAVENGE PUMP IAW AMM 79-21-00 P 401.  OPERATIONAL AND LEAK CHECK NORMAL.  INSPECTED MASTER CHIP DETECTOR PER AMM 79-21-10.
